Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Celexa/Wellbutrin Side Effects

Posted by Jessi on May 10, 1999, at 17:25:13

I have been on Celexa for approximately six months and
Wellbutrin for three years. My attitude has seemed to
improve with the addition of Celexa, however, I have gained
40lbs. in the last 4 months, without any changes in
diet or exercise. I have also started sleeping 12-14
hours a night and have a difficult time getting out of
bed. I have seen a professional, but have been told
that everything is fine. My self-esteen is taking a
nose dive by this added weight and lack of motivation.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jessi thread:5887